Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816

    Question about Hypo.

    Ok, I shoot my slin PWO, have my dex, creatine, glutamine drink immediately, then 15 minute later have my protien (isolate) drink. Now, I know my next meal should be about 1.25 hours later but lets say for instance I feel hypo coming on 45mins after my shot. I know glucose caps should be consumed right away to prevent my body for actually going into hypo. Now, do I still keep my meal times the same or would I consume the meal that should be eaten 1.25 hours after my shot sooner?? Am I right when I think that the glucose caps are just to keep my BG levels in range until meal time??
    Thanks for any input.

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    You want to keep your PPWO (proper meal) nutrient consumption, and your PWO nutrient consumption (protein isolate) apart by at least 50 minutes. This way, you are giving your body enough time to digest nutrients without consuming more nutrients while previous nutrients that you had are still being digested.

    So, if you usually have your meal 1.25hrs later, but hypo starts to kick in anytime after 50 minutes after consuming PWO nutrients, then have your PPWO meal. But, if hypo occurs anytime within the 50 minutes after consuming PWO nutrients, then use glucose tabs to elevate BG a little, and then once at least 50 minutes after PWO nutrient (protein isolate) intake has passed, have your PPWO meal.

    Hope all that made sense.

    -Gear

  3. #3
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    If your BG hasn't dropped that much but you still feel a little hypo, then use glucose tabs to elevate your BG a little which should make you feel a little better. However, if you BG drops too low, and you start feeling hypo really bad, then I wouldn't bother using glucose tabs as they only contain about 4 - 5g of glucose p/tab, so if that was the case, you would need to munch a fair few tabs to elevate your BG to the point where you will feel better. So, instead have a coca cola or something.

    You shold never allow yourself to get to the point where hypo is almost uncontrolable. As soon as you start feeling a little hypo, have glucose tabs till you feel better and keep on doing that till its meal time. Once it is meal time, hypoglycemia looses.

    -Gear
    Last edited by Gear; 04-26-2005 at 03:45 AM.

  4. #4
    Testsubject's Avatar
    Testsubject is offline Anabolic Member
    Join Date
    Feb 2004
    Location
    shoutingatthedevil
    Posts
    2,816
    Hey, your a VET now, congradulations bro and thanks for the reply.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •